# SDR YENA2022080900780

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 76,912 hours, 28,130 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS/CENTER WING SKIN/ TOP SKIN BETWEEN FR41-42/ CORROSION AND CRACK/ PERMANENT REPAIR. (CONSIDERED A MAJOR REPAIR)
